Vibrating vision, also known as nystagmus, can be described as the experience of constant, rapid involuntary eye movements in which the eyes shift from left to right in such quick succession that the person's vision begins to vibrate and blur. This can severely impair vision and result in a reduced ability to function and perform basic tasks which necessitate the use of sight.
Vibrating vision is often accompanied and enhanced by other coinciding effects such as stimulation and thought acceleration. It is most commonly induced under the influence of heavy dosages of stimulant compounds, such as MDMA, amphetamine, and 4-FA.
Compounds within our psychoactive substance index which may cause this effect include:
Anecdotal reports which describe this effect within our experience index include:
- Experience:150mg MDMA + 20mg 2C-B - I designed it this way myself
- Experience:225mg Pregabalin +Cannabis -Bliss and Serenity; a hedonistic evening
- Experience:30mg (smoked) DMT - The Monolith
- Experience:30mg - Psychostimulant egodeath
- Responsible use
- Subjective effects index
- Dissociatives - Subjective effects
- Deliriants - Subjective effects
- Psychedelics - Subjective effects